# SDR REXA2012050800614

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 20,490 hours, 17,946 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER WOULD NOT DEPLOY AFTER LANDING.  T/S PER FIM 78-30-00.  PERFORMED OPS CHECK OF LEFT THRUST REVERSER IAW GROUND RUN MANUAL 71-00-00.  OPS CHECK GOOD.
